# SDR SWAA2021101127215

- Difficulty date: October 6, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 53,214 hours, 31,740 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193D
- Condition: Elongated
- Location: Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WHEEL WELL PANEL 193D HAS MULTIPLE WORN AND/OR ELONGATED HOLES. ; / [01] TSR 2021006242 SUBMITTED WITH PICS.; [02] EA 21-153-02953 ADDED TO FAULT.; [03] C/W EA 21-153-02953
